# SDR GLBA2001070

- Difficulty date: April 1, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 10,355 hours, 13,766 cycles
- System (JASC): 2140 · Heating System
- Part: Bypass Valve
- Part number: 9938001001
- Part serial: 1085
- Condition: Inoperative
- Location: Rt Acm
- Part time: 10,793 hours, 14,660 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN HEAT NOT WORKING.  REMOVED AND REPLACED ACM BYPASS VALVE, OPS CHECKED GOOD.
